# SDR ASAA2022061738818

- Difficulty date: June 17, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 42,898 hours, 12,223 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER SKIN OF RH HORIZONTAL STAB INBOARD OS STAB. STA .138.70. MARKED. GROUNDED - YES. REPAIRED THE LOWER SKIN OF THE R/H HORIZ STAB PER B737-800 SRM 55-10-01-2R-11.REPAIR IS A CAT "B" AND HAS AN INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES PER B737-800 SRN 55-10-01-2R-11-5.
